Talk

Advanced search

After medical management

(4 Posts)
Rhubarbe Wed 26-Feb-20 16:10:26

Hi all,

I had medical management for a MMC a week ago. My local EPU gives two doses 48 hours apart, so the second one was Friday.
I was ok over the weekend - light bleeding just like a period, but since Monday I have had three episodes of really strong cramping and heavy bleeding (flooding pads and through my clothes) with clots.

Is this normal or does it sound like I have retained products? I feel emotionally ready to go back to work but can’t risk this happening again. Has anybody experienced similar?

OP’s posts: |
Millymay13 Thu 27-Feb-20 09:51:34

Hi Rhubarbe,
I’ve recently had medical management although in my area they just give you the four Misoprostol tablets at one time and that’s it. In my experience they worked really quickly with very strong pains, bleeding, vomiting and Diarrhea and within about 6 hours I’d passed two very large pieces of tissue (one was about the length of my hand and 3-5 cm diameter to give you an idea of size). I was 11weeks 4days at this point, although the embryo probably stopped developing at around 7 weeks.
If it was me I’d give the EPU a call and speak to them. I rang ours earlier this week as I’ve been having some pains two weeks on and they gave me a scan yesterday to check it was all gone.
I hope it all goes well, and don’t feel you have to get back to work quickly. This is a big deal for your body and your emotions so it can take longer than you think for recovery.

Rhubarbe Thu 27-Feb-20 11:27:49

Thanks @Millymay13 I have called EPU and waiting for them to ring me back.
I don’t think I was very clear in my original message - I had heavy loss of the pregnancy after the tablets which then all settled, but these new losses are what is worrying me

OP’s posts: |
Millymay13 Thu 27-Feb-20 13:06:05

Ah @Rhubarbe in which case I’d say it definitely is worth checking out. I’ve not had strong cramping since the tablets did their thing, it was just like regular period pain for a couple of days then these weird twinges. Bleeding-wise it was a bit stop-start but not heavy flooding.
I hope the EPU ring you back soon and fingers crossed you don’t have any retained products.

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in